×

Equivalence and semi-completude of foliations. (English) Zbl 1134.37345

Summary: Holomorphic vector fields of Siegel type with an isolated singularity at the origin are considered. It is proved that those vector fields, under suitable conditions always verified in dimension 3, admit a semi-complete representative. The method used gives new proof of the extension of the Theorem of Mattei–Moussu.

MSC:

37F75 Dynamical aspects of holomorphic foliations and vector fields
32S65 Singularities of holomorphic vector fields and foliations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Camacho, C.; Kuiper, N.; Palis, J., The topology of holomorphic flows with singularity, Publ. Math. Inst. Hautes Étud. Sci., 48, 5-38 (1978) · Zbl 0411.58018
[2] Canille Martins, J. C., Holomorphic flows in \(C^3, 0\) with resonances, Trans. Amer. Math. Soc., 329, 825-837 (1992) · Zbl 0746.58068
[3] Elizarov, P. M.; Il’Yashenko, Yu. S., Remarks in the orbital analytic classification of germs of vector fields, Math. USSR Sb., 49, 1, 111-124 (1984) · Zbl 0541.32003
[4] Ghys, E.; Rebelo, J., Singularités des flots holomorphes II, Ann. Inst. Fourier, 47, 4, 1117-1174 (1997) · Zbl 0938.32019
[5] Gomez-Mont, X.; Luengo, I., Germs of holomorphic vector fields in \(C^3\) without a separatrix, Invent. Math., 109, 2, 211-219 (1992) · Zbl 0774.32019
[7] Luengo, I.; Olivares, J., Germs of holomorphic vector fields in \(C^m\) without a separatrix, Trans. Amer. Math. Soc., 352, 12, 5511-5524 (2000) · Zbl 0958.32031
[9] Mattei, J. F.; Moussu, R., Holonomie et intégrales premières, Ann. Sci. Éc. Norm. Supér. IV Sér., 13, 469-523 (1980) · Zbl 0458.32005
[10] Rebelo, J., Singularités des flots holomorphes, Ann. Inst. Fourier, 46, 2, 411-428 (1996) · Zbl 0853.34002
[11] Rebelo, J., Réalisation de germes de feuilletages holomorphes par des champs semi-complets en dimension 2, Ann. Fac. Sci. Toulouse VI Sér. Math., 9, 4, 735-763 (2000) · Zbl 1002.32025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.